# SDR 2002UALA01503

- Difficulty date: September 28, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Aircraft time: 42,387 hours, 22,881 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 887 FRAME WEB ABOVE STRINGER 9L SHEAR TIE, IS CRACKED.  REPAIR ANGLE INSTALLED ON FRAME.
